MathSciNet Relay Station
MathSciNet bibliographic data
MR1173256 (93f:54043) 54E40 (54B30)
Herrlich, Horst Hyperconvex hulls of metric spaces. Proceedings of the Symposium on General Topology and Applications (Oxford, 1989). Topology Appl. 44 (1992), no. 1-3, 181–187.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement